Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is continuous use of Vietrin safe for persisting tinnitus and are there any side effects?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I am having ringing sound in my left ear from middle of Feb.,2013.For two months I consumed Tinnex Tablets and thereafter for five months Virtin 24 alongwith tablets of vitamin B 12 twice a day. Neurobion Forte has been also consumed. Still I do not find much relief.Should I continue Virtrin 24 further or not without any side effect.
Posted Wed, 15 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 34 minutes later
Brief Answer: Get an MRI done Detailed Answer: Hi, Thanks for the query. Tinnitus can be one of the most annoying conditions for which no single treatment is successful in all the patients. If the tinnitus is persisting for long, one should get an MRI of the brain done with specific reference to cerebello-pontine angle region and internal acoustic meatus. There are few rare conditions which can lead to tinnitus and which can be diagnosed on MRI. I suppose there is not finding in ear examination. Also , please get a pure tone audiometry done, if there is some sensory-neural hearing loss associated, a hearing aid will solve both the problems If MRI is normal, other than the drugs you have already used, amitriptyline is also used for this. Tinnitus retraining therapy should be discussed with your treating doctor, if the things do not improve on medical treatment. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor